# SDR UPS06848254

- Difficulty date: September 25, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4611067N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON END FITTING CRACKED AT STA 70 L32R FWD SIDE.  REMOVED AND REPLACED LONGERON END FITTING IAW SRM 51-1-21 AND 51-1-20 D.
